# SDR REXA2022060901111

- Difficulty date: April 19, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA670450743
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27  SEAT TRACK IS CORRODED BETWEEN FS985 -FS1000.	FABRICATED SEAT TRACK SEGMENT AND REPLACED IAW CRJ 700 SRM 53-00-49-201-002-A01 AN DAMM 53-00-49-400-802-A06.
